# SDR DHL2007873529

- Difficulty date: January 20, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG ANGLE CRACKED 2" STA YN 163.535 AT 12 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 01-08-08 BOEING MSG NR 1-746231818-2 DATED 01-09-08.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED NDT INSP TO VERIFY CRACK DO NOT EXTEND HOLE IAW  NDT SPM PART 06-10-01-001.  NO CRACK FOUND ENCLOSED SMN-FORM 242-2.  FABRICATED REPAIR DOUBLER.
